# SDR MEX2003079

- Difficulty date: March 18, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: XAAPB
- Make and model: Boeing 767-300
- Aircraft serial: 27618
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2006286F
- Part serial: 1925
- Condition: Damaged
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FUEL PUMP INSTALLATION TEST, THE HOUSING, IMPELLER, SHAFT AND ROTOR ASSEMBLY, STATOR CORE, BEARING THRUST AND WASHER THRUST WERE DISPLACED APPROXIMATELY .1250 INCH, PROMOTING DAMAGES INTO THE AIRCRAFT FUEL TANK VOLUTE AND BRAKING ONE OF THE THREE COMPONENT FLANGES.  ADDITIONALLY THE HANDLE PUMP AND PLUNGER SPRING ARE INOPERATIVE.
